World Rural Health Conference
Home Print this page Email this page Small font size Default font size Increase font size
Users Online: 1869
Home About us Editorial board Search Ahead of print Current issue Archives Submit article Instructions Subscribe Contacts Login 
CASE REPORT
Year : 2019  |  Volume : 8  |  Issue : 9  |  Page : 3057-3058

Ranitidine-induced galactorrhea in a postmenopausal female


Department of Medicine, S. N. Medical College, Agra, Uttar Pradesh, India

Correspondence Address:
Dr. Nikhil Pursnani
Department of Medicine, S. N. Medical College, Agra - 282 003, Uttar Pradesh
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/jfmpc.jfmpc_633_19

Rights and Permissions

We report a case of drug-induced hyperprolactinemia in a 46 year postmenopausal female presenting as galactorrhea and painful breast engorgement as result of ranitidine exposure. The occurrence of galactorrhea as an adverse effect of ranitidine therapy is scarcely reported in literature and to the best of our knowledge this is first such reported case.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed55    
    Printed0    
    Emailed0    
    PDF Downloaded12    
    Comments [Add]    

Recommend this journal